RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 1983, Volume 19, Issue 2, Pages 101–106 (Mi ppi1180)  

orrespondence

Converse Coding Theorem for a Gaussian Source with Side Information

S. I. Gel'fand, M. Sh. Pinsker


Abstract: We consider the problem of coding of correlated Gaussian memoryless sources.

Full text: PDF file (615 kB)

Bibliographic databases:

UDC: 621.391.1
Received: 09.03.1982

Citation: S. I. Gel'fand, M. Sh. Pinsker, “Converse Coding Theorem for a Gaussian Source with Side Information”, Probl. Peredachi Inf., 19:2 (1983), 101–106

Citation in format AMSBIB
\Bibitem{GelPin83}
\by S.~I.~Gel'fand, M.~Sh.~Pinsker
\paper Converse Coding Theorem for a~Gaussian Source with Side Information
\jour Probl. Peredachi Inf.
\yr 1983
\vol 19
\issue 2
\pages 101--106
\mathnet{http://mi.mathnet.ru/ppi1180}
\zmath{https://zbmath.org/?q=an:0582.94016}


Linking options:
  • http://mi.mathnet.ru/eng/ppi1180
  • http://mi.mathnet.ru/eng/ppi/v19/i2/p101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •   Problems of Information Transmission
    Number of views:
    This page:264
    Full text:84

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019